Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Itchy rash on ears, swollen ears, bumps. What is this?

I have an itchy rash on my ears, little bumps, and my ears are swollen. This is since Friday, yesterday it spread to my cheeks This morning it is on my nose . What is this and what do I do? I do not have I insurance and don t want to go to the Doctor for him to tell me to get benedryl . Haven t changed Any shampoo, the detergent I bought is the same brand I have always Bought but in different form and have been using for a month now
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  554
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
thanks for posting your querry. I think that you could be suffering from either a fungal infection or urticaria from the history. Remember if the skin lesion disappears it could be urticaria, if it persists it could be a fungal infection.
for fungal infection you could try
1. Fluconazole tab 150 mg per week for 4 weeks
2. Micanazole gel to apply twice a day
3. Tab cetrizine 5 mg per night
if it does not resolve you must consult a dermatologist nearby
Answered: Sun, 3 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor